MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE ORAL 3ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE ORAL 3ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 305853
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used as a default a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that syringe oral 3ml clear sterile was received expired.The following information was provided by the initial reporter: " it was reported expired product ".
 
Additional Manufacturer Narrative
Correction: after further evaluation of the complaint, it has been determined that the previously submitted mfr report# (b)(4) was sent in error.This record is being cancelled as this is not a bd issue.
 
Event or Problem Description
It was reported that syringe oral 3ml clear sterile was received expired.The following information was provided by the initial reporter: "it was reported expired product".

Brand Name
SYRINGE ORAL 3ML CLEAR STERILE
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key12351921
Report Number1213809-2021-00590
Device Sequence Number4496973
Product Code KNT
UDI-Device Identifier30382903058533
UDI-Public30382903058533
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number305853
Device Catalogue Number305853
Device Lot Number6152689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/21/2021
Supplement Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1